# SDR SWAA2022120176996

- Difficulty date: December 1, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 51,324 hours, 29,259 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE WIGGLE PLATE AFT OF THE NR 1 AFT STRUT FOUND CRACKED.   REMOVED AND REPLACED THE LEFT WING LOWER TRAILING EDGE WIGGLE PLATE IAW SRM 51-40-02.
